# SDR UALA2009072802248

- Difficulty date: July 28, 2009
- Submitted: August 3, 2009
- Operation: Air carrier
- Aircraft: N545UA
- Make and model: Boeing 757222
- Aircraft serial: 25323
- Aircraft time: 67,219 hours, 19,496 cycles
- Engine: Pwa PW2037
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Part number: 113N12455
- Condition: Damaged
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING INBD FLAP OTBD FLAP TRACK ASSY STRUT ASSY HAS DEEP CUTS.  REMOVED AND REPLACED THE RT I/B FLAP, O/B FLAP TRACK SUPPORT ASSY STRUT.
